# SDR 95ZZZW790

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Latched
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 290-1 - RDU-IAD - RETURNED TO RDU WITH THE E/E DOOR OPEN LGHT ON.  CLOSED E/E DOOR, LIGHT WENT OUT.  (W)
